# SDR CA020228014

- Difficulty date: February 22, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2720 · Rudder Control System
- Part: Circuit Card
- Part number: 8220287401
- Condition: Failed
- Location: Rudder Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER EXCEEDING 250 KTS IAS, RUDDER FLUTTERED UNTIL AIRCRAFT WAS IN LANDING CONFIGURATION. REMOVED AND REPLACED LEFT (UPPER) LHP-4000 CARD IAW AIRCRAFT MM 22-12-01. OPS CHECKED GOOD ON GROUND.
